# SDR FDEA202101190153

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Attach Bracket
- Part number: 1A8093
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STARTER DUCT SUPPORT LINK ATTACH BRACKET ON THE ENGINE SIDE IS GOUGED AT THE 3 O'CLOCK POS (OUTBOARD SIDE).  REMOVED AND REPLACED NR 2 ENGINE LINK ATTACH BRACKET ON THE ENGINE SIDE AT THE 3 O'CLOCK POSITION, IAW B757 SRM 51-40-02 AND AMM 70-50-00, BRACKET ASSEMBLY 18A093, PO 990274, TOOL ID T8352P.
